# SDR VTZA97519

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Moisture Contam
- Location: Rt Ttl
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6379 - IAD-SYR - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE ONLY MADE 80 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 52127, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 52127 ON 9-29-97 BY REMOVING MOISTURE FROM TTL CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
